# SDR AALA202203186022

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 58,147 hours, 28,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY/DIRTY SOCKS ODOR IN CABIN AND FLIGHT DECK DURING CLIMB CRUISE WITH FANS ON. ODOR MILD WITH FANS OFF. NO REPORTS EYES/ THROAT/ IRRITATION. MAINTENANCE REPLACED RECIRCULATION FILTER CARTRIDGE PER AMM 21-21-41.
